Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Algorithm for the Machine Calculation of Complex Fourier Series

James W. Cooley and John W. Tukey
Mathematics of Computation
Vol. 19, No. 90 (Apr., 1965), pp. 297-301
DOI: 10.2307/2003354
Stable URL: http://www.jstor.org/stable/2003354
Page Count: 5
  • Read Online (Free)
  • Download ($34.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An Algorithm for the Machine Calculation of Complex Fourier Series
Preview not available

Page Thumbnails

  • Thumbnail: Page 
297
    297
  • Thumbnail: Page 
298
    298
  • Thumbnail: Page 
299
    299
  • Thumbnail: Page 
300
    300
  • Thumbnail: Page 
301
    301